# SDR 01FDEA00951

- Difficulty date: November 1, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Condition: Loose
- Location: #1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

01-357 #1 ENG STRUT OVERHEAT ILLUM IN GLT.  TIGHTENED CLAMP ON HIGH PRESS MODULATING VALVE (SHUTOFF).
